Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 143, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 17, 2010, 9:20 PM CDT for Barron County, Dunn County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2010, 9:20 PM CDT (02:20 UTC)
- Expired
- Jul 17, 2010, 10:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Barron County, WI, Dunn County, WI
The radar
The Minneapolis radar (KMPX), 146 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:30 PM CDT | TSTM WND DMG | Boyceville, WI | POWER LINE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
| Jul 17, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1779 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS53 KMPX 180220
SVRMPX
WIC005-033-180315-
/O.NEW.KMPX.SV.W.0143.100718T0220Z-100718T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
920 PM CDT SAT JUL 17 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRON COUNTY IN NORTHWEST WISCONSIN...
DUNN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1015 PM CDT
* AT 919 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES WEST OF COMSTOCK TO 5 MILES WEST OF DOWNING TO 19
MILES WEST OF EAU GALLE...AND MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MENOMONIE...
RICE LAKE...
CONNORSVILLE...
TURTLE LAKE...
KNAPP...
COMSTOCK...
PRAIRIE FARM...
CUMBERLAND...
WHEELER...
RIDGELAND...
EAU GALLE...
TAINTER LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.
&&
LAT...LON 4520 9167 4469 9165 4469 9213 4560 9216
4563 9154 4522 9155
TIME...MOT...LOC 0220Z 270DEG 33KT 4553 9231 4505 9221
4477 9237
WIND...HAIL 70MPH 1.00IN
$$
JLT2 follow-up statements
417
WWUS53 KMPX 180230
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
930 PM CDT SAT JUL 17 2010
WIC005-033-180315-
/O.CON.KMPX.SV.W.0143.000000T0000Z-100718T0315Z/
BARRON WI-DUNN WI-
930 PM CDT SAT JUL 17 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNN AND
BARRON COUNTIES UNTIL 1015 PM CDT...
AT 928 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MCKINLEY TO 5 MILES SOUTHEAST OF
CONNORSVILLE TO 6 MILES WEST OF ELMWOOD...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MENOMONIE...RICE LAKE...KNAPP...COMSTOCK...PRAIRIE FARM...
WHEELER...CUMBERLAND...RIDGELAND...TAINTER LAKE...HILLSDALE...
BARRON...COLFAX...SAND CREEK...CAMERON...HAUGEN...CHETEK...ELK
MOUND...CANTON...BRILL AND MIKANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4520 9167 4469 9165 4469 9213 4560 9216
4563 9154 4522 9155
TIME...MOT...LOC 0230Z 270DEG 33KT 4555 9217 4507 9202
4475 9224
WIND...HAIL 70MPH 1.00IN
$$348
WWUS53 KMPX 180309
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SAT JUL 17 2010
WIC005-180318-
/O.CAN.KMPX.SV.W.0143.000000T0000Z-100718T0315Z/
BARRON WI-
1009 PM CDT SAT JUL 17 2010
...THE SEVERE THUNDERSTORM WARNING FOR BARRON COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4469 9213 4521 9182 4521 9167 4469 9165
TIME...MOT...LOC 0308Z 270DEG 33KT 4524 9161 4507 9153
4475 9175
$$
WIC033-180315-
/O.CON.KMPX.SV.W.0143.000000T0000Z-100718T0315Z/
DUNN WI-
1009 PM CDT SAT JUL 17 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DUNN COUNTY UNTIL 1015 PM CDT...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW
AUBURN TO BLOOMER TO 5 MILES NORTHWEST OF ROCK FALLS...MOVING EAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCK FALLS AND CARYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4469 9213 4521 9182 4521 9167 4469 9165
TIME...MOT...LOC 0308Z 270DEG 33KT 4524 9161 4507 9153
4475 9175
WIND...HAIL 70MPH <.75IN
$$
JLTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:05 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 17, 6:05 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 605 PM CDT SAT JUL 17 2010 .DISCUSSION... THE MAIN FORECAST CHALLENGE IS THE SEVERE WEATHER OCCURRING OVER THE AREA THIS AFTERNOON INTO THIS EVENING. AIRMASS WAS VERY PRIMED FOR THE DEVELOPMENT OF SUPERCELL ACROSS MUCH OF FORECAST AREA. THIS THE MAIN FOCUS WILL BE OVER WESTERN INTO SOUTH CENTRAL MINNESOTA. WEAK CAP OVER SOUTHWEST MN...EXPECTED TO ERODE BY LATE AFTERNOON OR EARLY THIS EVENING. THUNDERSTORMS CONTINUE TO FIRE ALONG AND NORTH OF WARM FRONT BOUNDARY OVER CENTRAL MN. MOST OF THE THUNDERSTORMS HAVE BEEN ELEVATED...SO THE MAIN THREATS OVER OUR AREA THIS AFTERNOON WILL BE LARGE HAIL AND DAMAGING WINDS. ONCE THE CAP ERODE NEAR THE WARM SECTOR SOUTH INTERSTATE 94...EXPECT SOME ISOLATED TORNADOES TO DEVELOP. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP INTO A MESOSCALE CONVECTIVE SYSTEM OVER SOUTHERN MN...WITH MOVES THE BULK OF THE SEVERE WEATHER BY 10 PM SOUTH OF OUR CWA. LATER TONIGHT...MORE OF HEAVY RAIN THREAT AS A SERIES OF SHORT WAVES MOVE ACROSS THE AREA OVERNIGHT. MOST OF THE SHOWERS AND THUNDERSTORMS SHOULD BE OUT OF OUR FORECAST AREA BY MIDNIGHT...EXCEPT OVER PARTS OF WEST CENTRAL WI AND EXTREME SOUTH CENTRAL MN. HYDROLOGICAL CONCERNS...THUNDERSTORMS ARE EXPECTED TO TRAIN OVER PARTS OF WEST CENTRAL INTO SOUTH CENTRAL MN TONIGHT. SEVERAL WEAK SHORTWAVE TROUGHS MOVING OVER THE UPPER MIDWEST TONIGHT...EXPECT A BACKWARD PROPAGATING MESOSCALE CONVECTIVE COMPLEX TO DEVELOPS OVER WESTERN MN LATER THIS EVENING. PRECIP WATER VALUES OF 2.00 TO 2.50 INCHES ARE FORECAST OVER THIS AREA. EVEN WITH FORECAST QPF 3.00 OR 4.00 INCHES. IT SHOULD NOT BE A PROBLEM ON THE MAIN STEMS OF THE RIVERS TONIGHT. NEXT CHANCE OF THUNDERSTORMS IS MONDAY AS ANOTHER WEAK SHORT WAVE TROUGH. LONG RANGE FORECAST...MODELS DIFFER ON THE THREAT OF PRECIPITATION FOR THE UPPER MIDWEST THROUGH END OF THE WORK WEEK. GFS MODEL KEEPS MUCH OF THE FORECAST AREA DRY...WHILE THE PERSISTENT EUROPEAN MODEL KEEPS US WET THROUGH FRIDAY. WL LEAN MORE TOWARDS THE EUROPEAN MODEL...AS SEVERAL MINOR IMPULSES RIDE OVER THE UPPER RIDGE OVER THE UPPER MIDWEST. TIMING OF THE INITIATION OF THUNDERSTORMS WILL BE CRITICAL. && .AVIATION.../00Z TAF ISSUANCE/ WITH COLD FRONT STILL WEST OF MOST OF THE TAF SITES EARLY THIS EVENING. THUNDERSTORMS...SOME SEVERE ARE POSSIBLE TONIGHT. THE LATEST IR SATELLITE LOOP SHOWED A LINE OF THUNDERSTORMS WITH A COUPLE OF MESOSCALE CONVECTIVE COMPLEXES OVER EASTERN SOUTH DAKOTA AND WESTERN MINNESOTA. WEATHER CONDS WILL LOWER TO MARGINAL TO IFR CONDS IN AND NEAR THUNDERSTORMS AS THESE SYSTEMS COME ACROSS THE AREA OVERNIGHT. ONCE THE STORMS EXIT THE AREA LATE TONIGHT AND EARLY SUNDAY MORNING...CONDS WILL IMPROVE TO SCATTERED TO BROKEN CLOUDS ROUGHLY BETWEEN 4000-5000 FEET AGL. KMSP...FRONTAL BOUNDARY OVER EASTERN SODAK WILL MOVE EAST THROUGH THE METRO AREA OVERNIGHT. WEATHER CONDS EXPECTED TO IMPROVE AFTER MIDNIGHT. WINDS SOUTHEAST TO SOUTH 10 TO 20 KNOTS...THEN SHIFTING TO NORTHWEST 10 TO 15 KNOTS AFTER THE FRONTAL PASSAGE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jul 17, 7:33 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 733 PM CDT SAT JUL 17 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 180915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 733 PM CDT SAT JUL 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER WEST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN OVERNIGHT. SOME OF THUNDERSTORMS ARE LIKELY TO PRODUCE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. ISOLATED TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WEEK AHEAD LOOKS LIKE A CONTINUATION OF AN ACTIVE WEATHER PATTERN WITH THUNDERSTORMS ALREADY RETURNING BY MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL STILL BE NEEDED THROUGH MIDNIGHT.
In the hours before
Local storm report, Jul 17, 9:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
903 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLOOD MINNEAPOLIS 44.96N 93.27W
07/17/2010 HENNEPIN MN TRAINED SPOTTER
1 FOOT OF MOVING WATER AT 7TH ST SE AND 5TH AVE.
&&
DFCLocal storm report, Jul 17, 9:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
904 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 5 N ROSEVILLE 45.08N 93.14W
07/17/2010 RAMSEY MN TRAINED SPOTTER
8 INCH TREES DOWN
&&
RALLocal storm report, Jul 17, 9:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG LINO LAKES 45.16N 93.08W
07/17/2010 ANOKA MN TRAINED SPOTTER
6 INCH DIAMETER BRANCHES DOWN
&&
RALLocal storm report, Jul 17, 9:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND DMG MOUNDS VIEW 45.11N 93.21W
07/17/2010 RAMSEY MN TRAINED SPOTTER
10 INCH TREES DOWN
&&
RALLocal storm report, Jul 17, 9:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND DMG ANOKA 45.21N 93.39W
07/17/2010 ANOKA MN TRAINED SPOTTER
RAILROAD GATE CROSSING BROKEN ON MAIN STREET
&&
DFCLocal storm report, Jul 17, 9:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND DMG ANDOVER 45.26N 93.33W
07/17/2010 ANOKA MN TRAINED SPOTTER
12-16 INCH MAPLE TREES SNAPPED
&&
RALThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:44 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Polk, Saint Croix | 61 min |
| Jul 17, 8:51 PM CDT | Tornado Warning | MPX | Polk, Saint Croix | 24 min |
| Jul 17, 9:11 PM CDT | Tornado Warning | MPX | Barron, Dunn, Polk, Saint Croix | 49 min |
| Jul 17, 9:47 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire, Rusk | 58 min |
| Jul 18, 2:11 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 64 min |
| Jul 18, 3:15 AM CDT | Special Weather Statement | MPX | Barron | 45 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.